MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 3-11 EF TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 3-11 EF TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instruments fractured when in reduction.The surgical technique was utilized.There was no surgical delay.No foreign bodies were retained.Another device was used to complete the procedure.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00306.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component (annex g) code is mechanical (g04) - provisional top the returned device exhibits signs of use (nicked or gouged).The dovetail feature is compressed & is fractured on the medial side of post.All pieces were returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CR TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 3-11 EF TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18614878
Report Number0001822565-2024-00307
Device Sequence Number12623651
Product Code JWH
UDI-Device Identifier00889024245013
UDI-Public(01)00889024245013(10)64853995
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527000510
Device Lot Number64853995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale